# SDR SWAA2016041250813

- Difficulty date: March 7, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 58,364 hours, 45,540 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C2638415M
- Part serial: 726068R
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB INBD SIDE OF NR 1 HINGE CUT OUT DELAMINATED BULLNOSE SKIN.  R & R TAB IAW MM & EA.
